# SDR IPXA2024081487080

- Difficulty date: July 24, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 I/B FWD PYLON SKIN HAS CORROSION AT INTERNAL AND EXTERNAL SURFACE. JOB HAS BEEN ACCOMPLISHED PER UPS EO-91010-REQ1 AND VT MAE EA 757-5450-27-A3658 REV- WITHOUT ANY DEVIATIONS.
